# SDR AWKA2021022701

- Difficulty date: February 26, 2021
- Submitted: February 27, 2021
- Operation: Air carrier
- Aircraft: N782XJ
- Make and model: Cessna 750
- Aircraft serial: 7500282
- Aircraft time: 12,506 hours, 5,892 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Lh Mlg
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L, A, O

## Discrepancy

WHILE ON FINAL APPROACH, FLIGHT CREW NOTED THAT THE LH MLG INDICATOR WAS NOT ILLUMINATED AFTER SELECTING GEAR DOWN. CREW EXECUTED A GO AROUND AND RAN THE CHECKLIST. A COUPLE ATTEMPTS OF CYCLING THE GEAR WAS MADE TO NO AVAIL, THE LH MLG INDICATOR STILL DID NOT INDICATE GREEN; AN EMERGENCY WAS DECLARED. THE DECISION WAS MADE TO DIVERT TO GCN DUE TO ITS FAVORABLE RUNWAY LENGTH AND OPERATING TOWER. CREW EXECUTED A LOW APPROACH IN GCN, AND THE TOWER STATED THAT THE GEAR APPEARED TO BE DOWN. CREW CAME AROUND AND LANDED WITHOUT INCIDENT. MAINTENANCE FOUND BOTH BULBS IN THE LH MLG INDICATOR WERE FAULTY/INOP. BULBS WERE REPLACED WITH NEW, AND GEAR INDICATION OPS CHECK WAS NORMAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
